A generalization for the Riesz p-variation

René Erlin Castillo, Humberto Rafeiro, Eduard Trousselot

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper we introduce a generalization of the concept of Riesz p-variation and construct a function space which is normalizable and moreover is a Banach space as well as a Banach algebra. Furthermore, using Medved'ev approach we obtain an integral characterization of the functions in this function space.

Original languageEnglish
Pages (from-to)165-190
Number of pages26
JournalRevista Colombiana de Matematicas
Volume48
Issue number2
DOIs
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • (φ, α)-bounded variation
  • Bounded variation
  • Riesz p-variation

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'A generalization for the Riesz p-variation'. Together they form a unique fingerprint.

Cite this